MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER CLEAR ADVANTAGE SPIRIT HYDRO SHEATH STYLE; MEC

C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER CLEAR ADVANTAGE SPIRIT HYDRO SHEATH STYLE; MEC
Catalog Number 5283
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the product had too much adhesive; the adhesive stuck to the patient's hair and pulled on it making the patient sore.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use state the following: "fitting the sheath: the sheath is a strapless penile sheath: it has an adhesive coating inside to ensure a safe and simple procedure for fitting.If necessary trim pubic hair.Clean and dry pubic area.Remove sheath from its wrapping.Place rolled end over the end of the penis, leaving a small space between the end of the penis and the cup of the sheath if uncircumcised, do not retract the foreskin but allow it to remain over the glans.Avoid contact between the adhesive and the glans.Slowly unroll the sheath along the shaft of the penis, then gently squeeze the shad around the penis to ensure even adhesion.Try to avoid leaving a rolled 'collar' of sheath around the base of the penis.Finally, connect the urine collection bag.Always check that the connections are secure before use.Wear time will vary from user to user.It is recommended that a sheath b changed every 24 hours for reasons of hygiene.To remove: the sheath may be removed by gently tolling it off the penis.Avoid simply lulling the sheath off.Removing the sheath whilst having a bath or shower may increase comfort.Do not use on irritated or compromised skin.Discontinue use if irritation occurs." 1420, 2199: "nl".
 
Event or Problem Description

Brand Name
ROCHESTER CLEAR ADVANTAGE SPIRIT HYDRO SHEATH STYLE
Common Device Name
MEC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7046665
Report Number1018233-2017-06021
Device Sequence Number1210875
Product Code NNX
UDI-Device Identifier00801741071577
UDI-Public(01)00801741071577
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5283
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/26/2017
Supplement Date Received by Manufacturer11/22/2017
Initial Report FDA Received Date11/20/2017
Supplement Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1